Hyperbolic chaos in parametric oscillations of a string

    2013, Vol. 9, No. 1, pp.  3-10

    Author(s): Isaeva O. B., Kuznetsov A. S., Kuznetsov S. P.

    We outline a possibility of chaotic dynamics associated with a hyperbolic attractor of the Smale–Williams type in mechanical vibrations of a nonhomogeneous string with nonlinear dissipation arising due to parametric excitation of modes at the frequencies $\omega$ and $3\omega$, when the pump is supplied by means of the string tension variations alternately at frequencies of $2\omega$ and $6\omega$.
    Keywords: parametric oscillations, string, attractor, chaos, Lyapunov exponent
    Citation: Isaeva O. B., Kuznetsov A. S., Kuznetsov S. P., Hyperbolic chaos in parametric oscillations of a string, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp.  3-10

    Download File
    PDF, 528.87 Kb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License